Putin urges new Marshall Plan for Middle East to see recovery and growthRussian Politics & Diplomacy October 27, 17:30
Zakharova slams Latvia’s crusade against historical memory as harmful to kids’ educationRussian Politics & Diplomacy October 27, 17:22
Russian diplomat rejects Kiev reports on armed police mission in DonbassRussian Politics & Diplomacy October 27, 17:07
Lavrov: Russian leaders need no one’s permission to visit CrimeaRussian Politics & Diplomacy October 27, 17:03
Vladimir Putin at Valdai Club session in Sochi: live streamRussian Politics & Diplomacy October 27, 16:36
NATO battalion at Russian border to get German tanks — defense ministryMilitary & Defense October 27, 16:31
Foreign Ministry offers consular assistance to Russian detained in PhilippinesRussian Politics & Diplomacy October 27, 16:08
Russian, Chinese, and Saudi physicists sharpen vision of photodetectorsScience & Space October 27, 16:02
Russian diplomat concerned over worsening situation in MosulRussian Politics & Diplomacy October 27, 15:57
IRKUTSK, March 29 (Itar-Tass) —— The service inquiry is over in Bratsk, the Irkutsk Region, where five infants were made an injection of an antibiotic with excessive concentration of lidocaine at the infectious disease ward of the hospital number three on March 24, a source in the Bratsk authorities told Itar-Tass on Thursday. The nurse, who prepared injections for the kids, was fired.
“The nurse confessed in everything and filed her resignation. She is an experienced worker, who confessed honestly in the offence,” the source said.
Explanatory notes were taken from all medical personnel involved in this incident during the service inquiry. A duty doctor, who was absent at the moment of the incident, was brought to disciplinary responsibility, as well as the chief nurse and the chief doctor of the infectious disease ward at the hospital.
On Saturday evening, children under two years were moved to the intensive therapy ward from the Bratsk city hospital number three, where their health had deteriorated sharply after treatment. The detectives found later that the kids were made an injection of an antibiotic with excessive concentration of lidocaine. Two of them were already discharged from the hospital, three other kids continue the treatment for the main disease.